RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 2, Pages 130–136 (Mi mz3177)  

This article is cited in 3 scientific papers (total in 3 papers)

Strongly antiproximinal sets in Banach spaces

V. P. Fonf

S. M. Kirov Institute of Railway Transportation Engineers

Full text: PDF file (716 kB)

English version:
Mathematical Notes, 1990, 47:2, 212–217

Bibliographic databases:

UDC: 513.88
Received: 18.05.1987

Citation: V. P. Fonf, “Strongly antiproximinal sets in Banach spaces”, Mat. Zametki, 47:2 (1990), 130–136; Math. Notes, 47:2 (1990), 212–217

Citation in format AMSBIB
\Bibitem{Fon90}
\by V.~P.~Fonf
\paper Strongly antiproximinal sets in Banach spaces
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 2
\pages 130--136
\mathnet{http://mi.mathnet.ru/mz3177}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048552}
\zmath{https://zbmath.org/?q=an:0703.46011|0695.46005}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 2
\pages 212--217
\crossref{https://doi.org/10.1007/BF01156833}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EA94100033}


Linking options:
  • http://mi.mathnet.ru/eng/mz3177
  • http://mi.mathnet.ru/eng/mz/v47/i2/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Balaganskii, “Antiproximinal sets in spaces of continuous functions”, Math. Notes, 60:5 (1996), 485–494  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Borwein, JM, “Antiproximinal norms in Banach spaces”, Journal of Approximation Theory, 114:1 (2002), 57  crossref  mathscinet  zmath  isi
    3. V. S. Balaganskii, “Antiproximinal convex bounded sets in the space $c_0(\Gamma)$ equipped with the day norm”, Math. Notes, 79:3 (2006), 299–313  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:155
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020